# SDR 9717686730

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N630US
- Make and model: Boeing 747-2J9F
- Aircraft serial: 21668
- Engine: Pwa JT9D7F
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 7265746
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 22,186 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E, J

## Discrepancy

DURING CRUISE FLIGHT, NR 2 ENGINE STAT VALVE OPEN LIGHT ILLUMINATED.  PERFORMED NR 2 ENGINE PRECAUTIONARY SHUTDOWN.  FLIGHT CREW DUMPED 100,000 LBS OF FUEL AND DIVERTED TO MSP.  MAINTENANCE REPLACED THE STARTER AND START VALVE.
